# SDR CALA2017092203257

- Difficulty date: September 22, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 40,707 hours, 11,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT LENS CRACKED ON SIDE OF LAV BY THE L2 DOOR.  REPLACED THE EMERGENCY LIGHT ASSY,  CHECKED OK.
